# SDR CALA2025071706662

- Difficulty date: July 16, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N786UA
- Make and model: Boeing 777222
- Aircraft serial: 26938
- Aircraft time: 111,369 hours, 14,956 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702030
- Condition: Smoke
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AS PER N786UA (2786) HANGAR NON-ROUTINE PICK-UP SHEET   DURING CABIN SURVEILLANCE BY DOOR L2, SMOKE WAS NOTICED COMING FROM CEILING PANEL. FOUND EMERGNECY LIGHT BA TTERY PACK (M33099) EMITTING SMOKE, TECH RAN TO COCKPIT AND PULL ED C/B THEN REMOVED ELECTRICAL CONNECTOR, SMOKE CLEARED REF TO HAECO NON-ROUTINE NO.9471449, SUPPORT TASK. FOR CHARGER REPLACEMENT INFO.  CARRIED OUT WI RE & CONNECTOR CHECK AND AREA CONDITIONAL CHECK AND REPLACED THE M33099 POWER SUPPLY AND BATTERY PACK. THEN TEST NORMAL AS PER WDM33-51-14, 33-51-18 REV 92 AMM 05-51-58-800-801 REV 104 AMM 33-51-06-960-802, 33-51-06-960-803 REV 104.
